The solution by descent of certain partial differential equations on the sphere and lobachevsky plane

R. Burridge, G. C. Papanicolaou, D. McLaughlin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)105-129
Number of pages25
JournalCommunications on Pure and Applied Mathematics
Volume26
Issue number2
DOIs
StatePublished - 1973

Fingerprint

Descent
Partial differential equations
Partial differential equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

The solution by descent of certain partial differential equations on the sphere and lobachevsky plane. / Burridge, R.; Papanicolaou, G. C.; McLaughlin, D.

In: Communications on Pure and Applied Mathematics, Vol. 26, No. 2, 1973, p. 105-129.

Research output: Contribution to journalArticle

@article{fa7cf42aafd747cb9915f47bb2051e66,
title = "The solution by descent of certain partial differential equations on the sphere and lobachevsky plane",
author = "R. Burridge and Papanicolaou, {G. C.} and D. McLaughlin",
year = "1973",
doi = "10.1002/cpa.3160260203",
language = "English (US)",
volume = "26",
pages = "105--129",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "2",

}

TY - JOUR

T1 - The solution by descent of certain partial differential equations on the sphere and lobachevsky plane

AU - Burridge, R.

AU - Papanicolaou, G. C.

AU - McLaughlin, D.

PY - 1973

Y1 - 1973

UR - http://www.scopus.com/inward/record.url?scp=84980185224&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84980185224&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160260203

DO - 10.1002/cpa.3160260203

M3 - Article

VL - 26

SP - 105

EP - 129

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 2

ER -